# SDR ASOA03117

- Difficulty date: March 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF34*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: J221P136
- Condition: Cut
- Location: Eng Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4673 - DUIRNG CLIMB-OUT FROM ATL-SHV, THE CREW EXPERIENCED LOW OIL PRESSURE ON THE RIGHT ENGINE WITH IT DROPPING TO 21 PSI.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW SHUT DOWN THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO GTR, LANDING SAFELY.  MAINTENANCE REPLACED A CUT O-RING ON THE OIL FILTER BOWL AND SERVICED THE ENGINE WITH SIX QUARTS OF OIL.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
